# SDR CA111219005

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,814 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Arm
- Part number: 656209
- Condition: Damaged
- Location: Mixture
- Part time: 995 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED EXPERIENCING ENGINE POWER LOSS ON FINAL APPROACH. HE ALSO STATED THAT WHEN HE ATTEMPTED TO APPLY MORE POWER THE ENGINE STARTED BACKFIRING AND WOULD NOT ACCEPT THE INPUT.  INSPECTION OF THE ENGINE REVEALED THAT THE MIXTURE CONTROL ARM, WHICH IS MOUNTED ON THE ENGINE DRIVEN FUEL PUMP, HAD ALL THE SPLINES SHEARED OFF IT CAUSING IT TO SLIP AND NOT ROTATE THE MIXTURE CONTROL SHAFT ON THE PUMP.
